# SDR R61A2019112441326

- Difficulty date: November 4, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062611401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK**  LH HORIZONTAL STAB RIBS 10 AND 11 BETWEEN FRONT SPAR AND MIDDLE SPAR SUSPECT CRACK.  C/A REPLACED RIBS 10-11-12 PER SB 170-55-0014. RIB 12 REPLACED AS PART OF THE SB.  WEB RIB 10 PN 170-62567-003 RIB 11 ASSY PN 170-62611-401.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
